# SDR 08FDEA01665

- Difficulty date: April 29, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR TRACK RBL 80, FRAME 44 HAS CORROSION AT THE UPPER CENTER OF THE TRACK.  REMOVED CORRODED TRACK RAIL IAW SRM 51-72-10. LOCATED NEW TRACK RAIL IAW SRM 51-72-10 AND AIRBUS DWG 15A53813871. INSTALLED NEW TRACK RAIL IAW   SRM 51-72-10 AND DWG 15A53813871.  ALODINED IAW SRM 51-21-10. APPLIED PRIMER IAW SRM 51-23-10. APPLIED PAINT IAW SRM 1-23-10.
